# SDR GLBA20060959

- Difficulty date: June 29, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 20,203 hours, 22,224 cycles
- Engine: Pwa PW118
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE-SMELL : FLIGHT 5120: PILOTS REPORTED SMOKE IN COCKPIT WITH IDLE UNLOCK LIGHTS ILLUMINATED AND ELECTRICAL LIGHT ILLUMINATED ON PANEL.  MAINTENANCE PERFORMED HIGH POWER RUN-UP AND TAXI OF AIRCRAFT AND PERFORMED OPERATIONAL CHECKS OF FLIGHT IDLE SOLENOID SYSTEM IAW EMB-120 76-13-00 AND PERFORMED SYSTEM CHECKS OF ELECTRICAL SYSTEMS IAW 24-30-00.  ALL CHECKS GOOD WITH NO FAULTS FOUND.
